Characterization of subspaces and quotients of nuclear L f (α,)-spaces
Compositio Mathematica, Volume 50 (1983) no. 1, pp. 65-81.
@article{CM_1983__50_1_65_0,
     author = {Apiola, Heikki},
     title = {Characterization of subspaces and quotients of nuclear $L_f (\alpha ,\infty )$-spaces},
     journal = {Compositio Mathematica},
     pages = {65--81},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {1},
     year = {1983},
     zbl = {0528.46003},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__50_1_65_0/}
}
TY  - JOUR
AU  - Apiola, Heikki
TI  - Characterization of subspaces and quotients of nuclear $L_f (\alpha ,\infty )$-spaces
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 65
EP  - 81
VL  - 50
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__50_1_65_0/
UR  - https://zbmath.org/?q=an%3A0528.46003
LA  - en
ID  - CM_1983__50_1_65_0
ER  - 
%0 Journal Article
%A Apiola, Heikki
%T Characterization of subspaces and quotients of nuclear $L_f (\alpha ,\infty )$-spaces
%J Compositio Mathematica
%D 1983
%P 65-81
%V 50
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__50_1_65_0
Apiola, Heikki. Characterization of subspaces and quotients of nuclear $L_f (\alpha ,\infty )$-spaces. Compositio Mathematica, Volume 50 (1983) no. 1, pp. 65-81. http://archive.numdam.org/item/CM_1983__50_1_65_0/

[1] H. Ahonen: On nuclear Köthe spaces defined by Dragilev functions. Ann. Acad Sci. Fenn. Ser AI, Diss. 38 (1981). | MR | Zbl

[2] M. Alpseymen: Basic sequences in some nuclear Köthe sequence spaces. Thesis, University of Michigan, 1978.

[3] H. Apiola: Every nuclear Fréchet space is a quotient of a Köthe Schwartz space. Arch. Math. 35 (1980) 559-573. | MR | Zbl

[4] E. Dubinsky: Infinite type power series subspaces of finite type power series spaces. Israel J. Math. 15 (1973) 257-281. | MR | Zbl

[5] E. Dubinsky: Infinite type power series subspaces of infinite type power series spaces. Israel J. Math. 20 (1975) 359-368. | MR | Zbl

[6] E. Dubinsky: Basic sequences in (s). Studia Math. 59 (1977) 283-293. | MR | Zbl

[7] E. Dubinsky: Basic sequences in a stable finite type power series space. Studia Math. | MR | Zbl

[8] E. Dubinsky: The structure of nuclear Fréchet spaces, Berlin- Heidelberg-New York, Springer Lecture Notes in Mathematics 720, 1979. | MR | Zbl

[9] E. Dubinsky and W. Robinson: Quotient spaces of (s) with basis. Studia Math. 63 (1977) 39-53. | MR | Zbl

[10] M.M. Dragilev: On regular bases in nuclear spaces. Amer. Math. Soc. Transl. (2) 93 (1970) 61-82(Engl. translation of Math. Sb. 68 (110) (1965) 153-173. | MR | Zbl

[11] G. Köthe: Topological vector spaces I. Berlin- Heidelberg-New York, Springer 1969. | Zbl

[12] A. Pietsch: Nuclear locally convex spaces. Berlin- Heidelberg-New York, Springer 1972. | MR | Zbl

[13] M.S. Ramanujan and B. Rosenberger: On λ(ø, P)-nuclearity. Comp. Math. 34 (1977) 113-125. | EuDML | Numdam | Zbl

[14] T. Terzioglu: Die diametrale Dimension von lokalkonvexen Räumen. Collect. Math. 20 (1969) 49-99. | EuDML | MR | Zbl

[15] D. Vogt: Charakterisierung der Unterräume von s. Math. Z. 155 (1977) 109-117. | EuDML | MR | Zbl

[16] D. Vogt: Subspaces and quotient spaces of (s). Functional Analysis, Surveys and Recent Results (Proc. Conf. Paderborn 1976), 167-187 North-Holland 1977. | MR | Zbl

[17] D. Vogt: Charakterisierung der Unterräume eines nucklearen stabilen Potenreihenraumes von endlichem Typ. To appear in Studia Math. | EuDML | MR | Zbl

[18] D. Vogt: Eine Charakterisierung der Potenzreihenräume von endlichem Typ und ihre Folgerungen. Preprint. | MR | Zbl

[19] D. Vogt and M.J. Wagner: Charakterisierung der Quotientenräume von s, To appear in Studia Math.

[20] D. Vogt and M.J. Wagner: Charakterisierung der Unterräume und Quotientenräume der nuklearen stabilen Potenzreihenräumen von unendlichem Typ. To appear in Studia Math. | EuDML | MR | Zbl

[21] M.J. Wagner: Unterräume und Quotienten von Potenzreihenräumen. Dissertation, Wuppertal 1977. | Zbl

[22] M.J. Wagner: Quotientenräume von stabilen Potenzreihenräumen endlichem Typs. Manuscripta Math. 31 (1980) 97-109. | EuDML | MR | Zbl